# SDR YENA2025032400308

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11397
- Aircraft time: 6,119 hours, 1,120 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,119 hours, 1,120 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Oil Scavenge
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT#1734, SFO-BOS. (ETOPS) 'LR37 OIL SCAVENGE TUBE FOUND LEAKING FROM B-NUT ON INBOARD ENG SIDE; REMOVED AND REPLACED #2 ENG TUBE LR 36 REF AMM 79-21-13. LEAK CHECK GOOD.'
